# SDR DLL13952761

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Failsafe Strap
- Condition: Corroded
- Location: Bs 1403-1423
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILSAFE STRAP LIFTED/CORRODED C2 BB AT FS 1403 TO 1423 STR 35 AND 36, FOUND AT HMV.  REPAIRED PER SRM 53-31-00.
